# SDR QXEA0001360

- Difficulty date: May 15, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRINGER 71 FORWARD END HAS EDGE DAMAGE.  REPAIRED IAW FOKKER SRM 51-10-4 AND 53-01-01 PAGE 5.
